• question-icon

    Does Nebivolol help control heart rate?

default
Posted on Fri, 21 Jul 2017 in Hypertension and Heart Disease
Question: Hi

Iam a obese guy. with resting heart rate in high
70-85 reaches even 90 after meals especially heavy meals.also diastole blood pressure in 90s with normal systolic bp. three days back I took tadalafil 20mg . and in the morning I took nebivolol 2.5mg for couple of days except for today my heart rate is in 60s dunno why usually with nebivolol it goes down to 70s now it showing 60-61.

also I have been taking antidepressants
clofranil for two days and daxid today
doctor
Answered by Dr. Bhanu Partap 42 minutes later
Brief Answer:
Nebivolol is a potent heart rate control drug

Detailed Answer:
Hello Dear

After going through the medical history provided by you the first thing which I wanna ask you that is why you are taking nebivolol and tadalafil at first place, did any doctor prescribed that to you?

For your information I would like to tell you that the normal recommended heart rate for an adult is between 60 to 100 bpm and normal blood pressure range till 60 yrs of age is upto 140/90 mmhg. So according to this your blood pressure and heart rate are well within normal range.

In my opinion as you are young so instead of depending on meds you should start following healthy lifestyle habits as it will help control your weight as well as keep your heart fit.

Nebivolol is a potent beta blocker which reduces the heart rate that's why your heart rate is getting low after taking it.

I hope this information will answer your query. Feel free to ask if you have any other doubts or else you can close the discussion and kindly rate the answer

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Bhanu Partap 17 minutes later
I have erectile dysfunction.
doctor suggested nebicard 2.5mg my diastole bp sometimes reaches 90-100. doc told me to use until i have reduced weight .i haven't used nebicard today usually even with nebicard my heart rate is only in 70s.i have used tadalafil 4 days back
doctor
Answered by Dr. Bhanu Partap 6 hours later
Brief Answer:
Hello Again

Detailed Answer:
Hello dear

Thanks for the feedback. Tadalafil is a good drug for erectile dysfunction but in some individuals it itself causes hypotension due to its vasodilatory action.

In my opinion you should continue with Tadalafil and with hold nebivolol for few days and monitor your blood pressure daily for 7 days at same time.

If Bp stays within 140/90 mmhg then you need not go with nebivolol. If it goes beyond that then start taking nebivolol and do not worry for heart rate as heart rate upto 60 bpm is normal. Also if you do not feel any kind of discomfort then there is nothing to worry for.

Hope to have been helpful. Feel free to ask if you have any more doubts.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Bhanu Partap 8 hours later
thanks sir
doctor
Answered by Dr. Bhanu Partap 3 minutes later
Brief Answer:
Hello again

Detailed Answer:
Kindly close the discussion and rate the answer.

Kind Regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2940 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Beta blocker

doctor1 MD

hello there, My daughter age 6 and half years, has taken half tablet of Betacard AM ( Which is a combination of 5 mg amlodipine and 50 mg atenolol)...

doctor1 MD

Hello Doctor. I m a 34 years old male, suffering from hypertension. I m taking Telma 40 (morning) and Atenolol 25 (Evening) every day, for a month....

doctor1 MD

Im sitting in front of my computer and had a sudden dizzy spell with slight nausea. I suffer from hpertension - have been on medication for a...

doctor1 MD

Brian is on Tenormin ,coversyl and ikorel. He collapsed a few days ago (was unconscious) and taken by ambulance to the hospital.Extensive tests...

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was...

Get personalised answers from verified doctor in minutes across 80+ specialties

142 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhanu Partap
  • Q - Is blood pressure of 131/69 a cause for concern?

  • Q - Suggest remedies for pain in the left side of the chest

  • Q - What does this lipid profile test report indicate?

  • Q - What does a calcium level of 135 indicate?

  • Q - What causes fluctuations in BP readings?

  • Q - What does this ECG report indicate?

  • Q - What causes left-sided pain in the chest?

  • Q - What causes profuse sweating post a valve replacement heart surgery?

  • Q - Suggest treatment for pain in the testicle

  • Q - Is Sotalol intake 12 hours after missing a dose advisable?

backtotop2